# SDR 07FDEA01855

- Difficulty date: May 19, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163471
- Condition: Dented
- Location: Bs 1130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1130, LBL 25, STR. 26, FRAME IS DENTED CUT OUT DAMAGE, FABRICATED REPAIR ANGLE FROM 7075-0 .063 AND HEAT TREATED TO 7075-T-6 INSTALLED REPAIR ANGLE REF SRM 51-40-03.
